25277 articles – 19548 references  [version française]
.:. Browse > By author > Li .:.
22 documents ordered by :
First Previous 1 - 2
fulltext access Composition operators on the Wiener-Dirichlet algebra
Bayart F. et al
Journal of Operator Theory 60, 1 (2008) 45 - 70 [hal-00376140 - version 1]
fulltext access On some random thin sets of integers
Li D. et al
Proceedings of the American Mathematical Society 136, 1 (2008) 141 - 150 [hal-00376102 - version 1]
fulltext accessible on an other server Some examples of compact composition operators on $H^2$
Lefevre P. et al
Journal of Functional Analysis (2008) 3098 [hal-00372857 - version 1]
fulltext accessible on an other server Composition operators on Hardy-Orlicz spaces
Lefèvre P. et al
[hal-00372850 - version 1] (02/04/2009)
fulltext access Some translation-invariant Banach function spaces which contain $c_0$
Lefèvre P. et al
Studia Mathematica 163, 2 (2004) 137 - 155 [hal-00441506 - version 1]
fulltext access Some new thin sets of integers in Harmonic Analysis
Li D. et al
Journal d'Analyse Mathématique 86 (2002) 105-138 [hal-00442352 - version 1]
fulltext accessible on an other server Operators between subspaces and quotients of L1
Godefroy G. et al
Indiana University Mathematics Journal 49, 1 (2000) 245-286 [hal-00441551 - version 1]